zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extensions of the Zamfirescu theorem to partial metric spaces. (English) Zbl 1255.54022
Summary: {\it T. Zamfirescu} [Arch. Math. 23, 292--298 (1972; Zbl 0239.54030)] obtained a very interesting fixed point theorem on complete metric spaces by combining the results of S. Banach, R. Kannan and S. K.\thinspace Chatterjea. {\it S. G. Matthews} [Ann. N. Y. Acad. Sci. 728, 183--197 (1994; Zbl 0911.54025)] introduced and studied the concept of partial metric spaces, and obtained a Banach type fixed point theorem on complete partial metric spaces. In this paper, we study new extensions of the Zamfirescu theorem to the context of partial metric spaces, and among other things, we give some generalized versions of the fixed point theorem of Matthews. The theory is illustrated by some examples.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E35Metric spaces, metrizability
WorldCat.org
Full Text: DOI
References:
[1] Zamfirescu, T.: Fixed point theorems in metric spaces. Arch. math. (Basel) 23, 292-298 (1972) · Zbl 0239.54030
[2] Banach, S.: Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales. Fund. math. J. 3, 133-181 (1922) · Zbl 48.0201.01
[3] Kannan, R.: Some results on fixed points-II. Amer. math. Monthly 76, 405-408 (1969) · Zbl 0179.28203
[4] Chatterjea, S. K.: Fixed-point theorems. CR acad. Bulgare sci. 25, 727-730 (1972) · Zbl 0274.54033
[5] Matthews, S. G.: Partial metric topology. Ann. New York acad. Sci. 728, 183-197 (1994) · Zbl 0911.54025
[6] Abdeljawad, T.: Fixed points for generalized weakly contractive mappings in partial metric spaces. Math. comput. Modelling (2011) · Zbl 1237.54038
[7] Altun, I.; Erduran, A.: Fixed point theorems for monotone mappings on partial metric spaces. Fixed point theory appl., 10 (2011) · Zbl 1207.54051
[8] Altun, I.; Simsek, H.: Some fixed point theorems on dualistic partial metric spaces. J. adv. Math. stud. 1, 01-08 (2008) · Zbl 1172.54318
[9] Altun, I.; Sola, F.; Simsek, H.: Generalized contractions on partial metric spaces. Topology appl. 157, No. 18, 2778-2785 (2010) · Zbl 1207.54052
[10] Bukatin, M.; Kopperman, R.; Matthews, S.; Pajoohesh, H.: Partial metric spaces. Amer. math. Monthly 116, 708-718 (2009) · Zbl 1229.54037
[11] Ilić, D.; Pavlović, V.; Rakočević, V.: Some new extensions of Banach’s contraction principle to partial metric space. Appl. math. Lett. 24, 1326-1330 (2011) · Zbl 1292.54025
[12] Karapinar, E.: Generalizations of caristi kirk’s theorem on partial metric spaces. Fixed point theory appl. 2011, No. 4 (2011) · Zbl 1281.54027
[13] Oltra, S.; Valero, O.: Banach’s fixed theorem for partial metric spaces. Rend. istit. Mat. univ. Trieste 36, 17-26 (2004) · Zbl 1080.54030
[14] Rabarison, A. F.: Partial metrics, supervised by hans-peter A. Künzi. (2007)
[15] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl. 2010 (6) 2010. doi:10.1155/2010/493298. Article ID 493298. · Zbl 1193.54047
[16] Valero, O.: On Banach’s fixed point theorems for partial metric spaces. Appl. gen. Topol. 6, 229-240 (2005) · Zbl 1087.54020
[17] Bukatin, M. A.; Shorina, S. Yu.: Partial metrics and co-continuous valuations. Lecture notes in computer science 1378, 125-139 (1998) · Zbl 0945.06006
[18] Matthews, S. G.: An extensional treatment of lazy data flow deadlock. Theoret. comput. Sci. 151, 195-205 (1995) · Zbl 0872.68110
[19] Schellekens, M. P.: The correspondence between partial metrics and semivaluations. Theoret. comput. Sci. 315, 135-149 (2004) · Zbl 1052.54026
[20] Valero, O.: On Banach’s fixed point theorem and formal balls. Appl. sci. 10, 256-258 (2008) · Zbl 1158.06300
[21] Berinde, V.: On the convergence of Ishikawa iteration for a class of quasi contractive operators. Acta math. Univ. comenian. 73, 119-126 (2004) · Zbl 1100.47054
[22] Berinde, V.: A convergence theorem for Mann iteration in the class of zamfirescu operators. An. univ. Vest timi. Ser. mat.-inform. 45, 33-41 (2007) · Zbl 1164.47065
[23] Berinde, V.: Iterative approximation of fixed points. (2007) · Zbl 1165.47047
[24] Berinde, V.; Berinde, M.: On zamfirescu’s fixed point theorem. Rev. roumaine math. Pures appl. 50, 443-453 (2005) · Zbl 1104.47049
[25] Rhoades, B. E.: Fixed point iterations using infinite matrices. Trans. amer. Math. soc. 196, 161-176 (1974) · Zbl 0285.47038
[26] Rhoades, B. E.: A comparison of various definitions of contractive mappings. Trans. amer. Math. soc. 226, 257-290 (1977) · Zbl 0365.54023